Publications in collaboration with researchers from Instituto IMDEA Software (3)

2009

  1. Large solutions for the Laplacian with a power nonlinearity given by a variable exponent

    Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, Vol. 26, Núm. 3, pp. 889-902

  2. Existence, asymptotic behavior and uniqueness for large solutions to δn = eq(x)u*

    Advanced Nonlinear Studies, Vol. 9, Núm. 2, pp. 395-424

  3. An elliptic system with bifurcation parameters on the boundary conditions

    Journal of Differential Equations, Vol. 247, Núm. 3, pp. 779-810